Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 101, Number 1
HTML articles powered by AMS MathViewer

The weak topology of a Banach space
H. H. Corson PDF
Trans. Amer. Math. Soc. 101 (1961), 1-15
Commutators in the special and general linear groups
R. C. Thompson PDF
Trans. Amer. Math. Soc. 101 (1961), 16-33
The second dual of the space of continuous functions. III
Samuel Kaplan PDF
Trans. Amer. Math. Soc. 101 (1961), 34-51
Analytically uniform spaces and some applications
Leon Ehrenpreis PDF
Trans. Amer. Math. Soc. 101 (1961), 52-74
First passage times for symmetric stable processes in space
R. K. Getoor PDF
Trans. Amer. Math. Soc. 101 (1961), 75-90
Oscillation criteria for self-adjoint differential systems
William T. Reid PDF
Trans. Amer. Math. Soc. 101 (1961), 91-106
On the characterization of linear and projective linear groups. II
John H. Walter PDF
Trans. Amer. Math. Soc. 101 (1961), 107-123
Locally compact transformation groups
James Glimm PDF
Trans. Amer. Math. Soc. 101 (1961), 124-138
On the definition and properties of certain variational integrals
James Serrin PDF
Trans. Amer. Math. Soc. 101 (1961), 139-167
Likelihood ratios for diffusion processes with shifted mean values.
T. S. Pitcher PDF
Trans. Amer. Math. Soc. 101 (1961), 168-176